Alert archive / Illinois / Wind Advisories in 2015

Wind Advisory 5, NWS Chicago, IL

April 21, 20155 counties in Indiana; 16 counties in Illinois

NWS Chicago, IL issued this wind advisory at Apr 21, 2015, 4:16 AM EDT for 5 counties in Indiana; 16 counties in Illinois. It took effect at Apr 21, 2015, 11:07 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2015, 4:16 AM EDT (08:16 UTC)
In effect from
Apr 21, 2015, 11:07 AM EDT
Expired
Apr 21, 2015, 8:00 PM EDT
In force
9 hr
Issued by
NWS Chicago, IL
All 21 counties

Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WWUS73 KLOT 210816
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
316 AM CDT TUE APR 21 2015

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
211630-
/O.NEW.KLOT.WI.Y.0005.150421T1600Z-150422T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER...
FOWLER
316 AM CDT TUE APR 21 2015

...WIND ADVISORY IN EFFECT FROM 11 AM CDT /NOON EDT/ THIS MORNING
TO 7 PM CDT /8 PM EDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /NOON EDT/ THIS
MORNING TO 7 PM CDT /8 PM EDT/ THIS EVENING. 

* TIMING...LATE MORNING THROUGH LATE AFTERNOON TODAY.

* WINDS...WEST 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH. A FEW
  GUSTS TO 50 MPH POSSIBLE.

* IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR NORTH-
  SOUTH ORIENTED ROADS AND HIGH PROFILE VEHICLES. SMALL TREE LIMBS
  ARE SUSCEPTIBLE AT WIND GUSTS OF THIS MAGNITUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KMD
3 follow-up statements
768 
WWUS73 KLOT 211507
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1007 AM CDT TUE APR 21 2015

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
212315-
/O.EXT.KLOT.WI.Y.0005.150421T1507Z-150422T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER...
FOWLER
1007 AM CDT TUE APR 21 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THROUGH LATE THIS AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR NORTH- 
  SOUTH ORIENTED ROADS AND HIGH PROFILE VEHICLES. SMALL TREE 
  LIMBS ARE SUSCEPTIBLE AT WIND GUSTS OF THIS MAGNITUDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IZZI
213 
WWUS73 KLOT 212010
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
310 PM CDT TUE APR 21 2015


ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
220000-
/O.CON.KLOT.WI.Y.0005.000000T0000Z-150422T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER...
FOWLER
310 PM CDT TUE APR 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS
EVENING...

* TIMING...THROUGH LATE THIS AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR NORTH- 
  SOUTH ORIENTED ROADS AND HIGH PROFILE VEHICLES. SMALL TREE 
  LIMBS ARE SUSCEPTIBLE AT WIND GUSTS OF THIS MAGNITUDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

KJB
774 
WWUS73 KLOT 212357
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
657 PM CDT TUE APR 21 2015

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
220100-
/O.EXP.KLOT.WI.Y.0005.000000T0000Z-150422T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER...
FOWLER
657 PM CDT TUE APR 21 2015

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /8 PM EDT/ THIS
EVENING...

WIND SPEEDS HAVE DIMINISHED SLOWLY SINCE LATE AFTERNOON...AND 
WILL CONTINUE TO DECREASE MORE QUICKLY WITH SUNSET. WHILE IT WILL
REMAIN WINDY DURING THE EVENING...WINDS WILL BE BELOW ADVISORY
LEVELS. WEST WINDS 20 TO 35 MPH EARLY THIS EVENING WILL GRADUALLY
DIMINISH TO 10 TO 15 MPH OVERNIGHT. THEREFORE THE WIND ADVISORY IS
BEING ALLOWED TO EXPIRE.

$$

RATZER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Apr 21, 4:02 AM EDT, 14 minutes earlier.

Area forecast discussion, Apr 21, 4:02 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
302 AM CDT TUE APR 21 2015

.SHORT TERM...
256 AM CDT

THROUGH WEDNESDAY...

MAIN CONCERNS FOR TODAY WILL RESIDE ON THE GUSTY WINDS...WHICH COULD
GUST TO 45 MPH THIS AFTN. THE SECOND CONCERN FOR TODAY WILL BE ON
STRONG MIXING...WHICH WILL PRODUCE CONSIDERABLE SUBSIDENCE WITH DEW
POINTS BEING PUSHED INTO THE LOW/MID 20S...LEADING TO MIN RH VALUES
NEARING RED FLAG CONDITIONS.

THE BULK OF THE CLOUDS EARLY THIS MORNING HAVE BEEN CONFINED TO THE
NORTH IN WISC/MICH. WINDS HAVE BECOME SOUTHWESTERLY WITH THE 500MB
TROUGH AXIS PIVOTING OVERHEAD...HOWEVER WINDS WILL BECOME WESTERLY
AFT DAYBREAK. WITH MINIMAL CLOUD COVER TO START THE DAY...EXPECT
MIXING TO QUICKLY INCREASE AND BEGIN PRODUCING GUSTS TO 35 MPH BY
LATE THIS MORNING. THERE CONTINUES TO BE SOME MODEL DIFFERENCES WITH
RESPECT TO AFTN/EVE CLOUDS ROTATING SOUTHEAST ACROSS WISC INTO
NORTHERN IL/NORTHWEST IN. SOME OF THE HI-RES GUIDANCE HOLD CLOUDS
NORTH UNTIL AFT 00Z. IF CLOUDS CAN PUSH IN EARLIER IN THE
AFTN...THIS MAY HELP TO LIMIT WIND GUSTS BELOW 40MPH. HOWEVER
CONFIDENCE REMAINS RELATIVELY HIGH THAT THE FREQUENCY OF GUSTS WILL
REMAIN TO WARRANT HOISTING A WIND ADVISORY FROM 16Z-00Z.

TEMPS WILL SLOWLY WARM TODAY...WITH HIGHS GENERALLY IN THE LOW/MID
50S. WITH CLOUDS PIVOTING SOUTHEAST LATE THIS AFTN...THERE IS THE
POSSIBILITY THAT LGT SHRA MAY DEVELOP BUT SHUD REMAIN CONFINED TO
AREAS NORTH OF I-80.

STRONG ANTI-CYCLONIC FLOW WILL CONTINUE TO SLIDE SOUTH FROM CENTRAL
CANADA TO THE CENTRAL PLAINS TONIGHT. THIS COUPLED WITH THE SFC LOW
OVER ONTARIO WILL RESULT IN CONTINUED TIGHT GRADIENT ACROSS THE
WESTERN GREAT LAKES AND BREEZY CONDS TONIGHT. COLD AIR WILL CONTINUE
TO ADVECT OVER THE FORECAST AREA TONIGHT...WITH LOWS IN THE LOW/MID
30S. A FEW SPOTS COULD DIP TO FREEZING LATE TONIGHT ACROSS THE
NORTHWEST CWFA. WINDS AND LOW DEW PTS WILL HELP TO PREVENT ANY FROST
FORMATION TONIGHT.

DRY AIR WILL RETURN FOR WED...WITH LESS CLOUD COVER AND ANOTHER
BREEZY DAY. WINDS WILL BE LESS ROBUST...HOWEVER COLD AIR WILL
CONTINUE TO ADVECT SOUTHEAST AND LIMIT AFTN HIGHS FROM WARMING
BEYOND 49-53. WED NGT WINDS DIMINISH WITH DRY CONDS AND LOWS DIPPING
INTO THE LOW 30S. A PORTION OF THE CWFA COULD SEE TEMPS DIP BELOW
FREEZING WED NGT.

BEACHLER

&&

.LONG TERM...
256 AM CDT

THURSDAY THROUGH MONDAY...
ENSEMBLES CONTINUE TO SHOW MINIMAL SPREAD AMONGST MEMBERS IN THE
MEDIUM TERM...KEEPING THE GREAT LAKES REGION IN A TROUGHING
PATTERN WITH BLOCKING OVER THE NORTH ATLANTIC SLOWING THE EASTERN
PROGRESSION TO THE TROUGH. THIS WILL KEEP UNSEASONABLY COOL CONDS
THRU AT LEAST THUR/FRI FOR THE REGION. OPER SOLUTIONS SLIDE A SFC
RIDGE OVER THE FORECAST AREA THUR NGT...ALLOWING LGT WINDS TO
DEVELOP. WITH CONTINUED DRY WEATHER FROM THE PRIOR COUPLE OF
DAYS...LOWS COULD EASILY DIP TO THE LOW/MID 30S WITH POSSIBLE
FROST FORMATION.

OPER SOLUTIONS DIVERGE ON HOW TO RESOLVE THE SOUTHERN STREAM LATE IN
THE WEEK INTO THE FIRST PORTION OF THE WEEKEND. IT APPEARS SFC
RIDGING SHUD LINGER THRU MUCH OF FRI...THEN A BRIEF PERIOD LGT
SHOWERS FRI NGT BEFORE THE SOUTHERN STREAM PUSHES BACK SOUTH FROM
ANOTHER SFC RIDGE SAT NGT. THEN THE REMAINDER OF THE WEEKEND LOOKS
TO REMAIN DRY...WITH TEMPS TRYING TO RETURN TO SEASONAL CONDS IN THE
UPR 50S TO NEAR 60 SUN/MON.

BEACHLER

&&

.FIRE WEATHER...
STRONG WINDS WILL DEVELOP TODAY...WITH GUSTS BETWEEN 40 AND 45
MPH. DEEP MIXING FROM A DRY AIRMASS WILL LIKELY LEAD TO STEADY
DRYING AND DEW POINTS FALLING INTO THE LOWER TO MIDDLE 20S.
CURRENT PROJECTIONS ARE FOR AFTERNOON MINIMUM RH VALUES TO FALL
INTO THE 25 TO 35 PERCENT RANGE...HOWEVER SEVERAL MODELS HINT THAT
WE MAY TRIM AN ADDITIONAL FEW DEGREES OFF OF DEW POINTS RESULTING
IN RH VALUES CLOSER TO 20 PERCENT.

MIN RH VALUES WILL BE NEARING RED FLAG WARNING CRITERIA...HOWEVER
GIVEN THE RECENT RAINFALL FROM SUNDAY NIGHT BETWEEN A HALF TO
THREE QUARTERS OF AN INCH OF RAIN...10 HOUR FUEL MOISTURE MAY NOT
REACH RED FLAG CRITERIA. FASTER DRYING FUELS HOWEVER WILL LIKELY
DRY OUT QUICKLY GIVEN THE CONDITIONS TODAY RESULTING IN AN
ELEVATED FIRE DANGER.

BMD/BEACHLER

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 06Z...

* STRONG WEST WINDS...POTENTIALLY GUSTING TO OR JUST OVER 40KT
  AT TIMES LATE TUES MORNING THROUGH THE AFTERNOON

KMD

//DISCUSSION...UPDATED 06Z...

NO REAL CHANGE IN THIS SET OF TAFS. EXPECT WINDS TO RAPIDLY
INCREASE DURING THE DAY TUESDAY...ESPECIALLY MID TO LATE MORNING.
CURRENT TAFS REFLECT WHAT WOULD GENERALLY BE THE EXPECTED STEADY
STATE CONDITIONS WITH GUSTS 35 KT (HIGHER AT GYY)...BUT GUSTS AT
MOST TERMINALS COULD REACH 40 KT AT TIMES. EXPECT A RAPID DECLINE
AT SUNSET WITH A SLOW SHIFT FROM A 270 DIRECTION TO MORE OF A NW
WIND BY DAYBREAK WEDNESDAY. VFR CIGS EXPECTED TUESDAY AFTERNOON
WITH MAYBE A PASSING AND SHORT LIVED SPRINKLE OR SHOWER. A MORE
A QUICK MOVING AND MORE ORGANIZED BAND OF RAIN WILL PASS SOUTH OF
THE MAIN TERMINAL AREAS TUESDAY LATE EVENING AND OVERNIGHT.

KMD

//ORD AND MDW CONFIDENCE...UPDATED 06Z...

* HIGH CONFIDENCE IN ALL FORECAST ELEMENTS...EXCEPT MEDIUM-HIGH
  CONFIDENCE ON STRENGTH OF FORECAST GUSTS WHICH COULD
  OCCASIONALLY BE SLIGHTLY HIGHER.

KMD

//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...

WEDNESDAY THROUGH SUNDAY...PRIMARILY VFR.

IZZI

&&

.MARINE...
228 AM CDT

WINDS OVER THE LAKE WILL BE PREDOMINANTLY WNW FOR A FEW DAYS AS LOW
PRESSURE WORKS ITS WAY TOWARD THE ATLANTIC COAST...WHILE A HIGH
PRESSURE RIDGE BUILDS ACROSS THE CANADIAN PRAIRIES AND THEN
SOUTHEAST INTO THE PLAINS. STRONG MIXING TODAY OVER LAND WILL BE
REALIZED CLOSE TO SHORE ALONG THE NEARSHORE WATERS GIVEN THE
OFFSHORE WIND COMPONENT...AND THEREFORE THE GALE WATCH WILL BE
UPGRADED TO A GALE WARNING. PRIME PERIOD WILL BE MID MORNING THROUGH
LATE AFTERNOON. STILL FEEL THAT THE OPEN WATERS ARE TOO STABLE TO
SUPPORT STRONG MIXING TODAY NEEDED FOR GALE FORCE WIND GUSTS. GUSTY
WNW WINDS ARE EXPECTED AGAIN IN THIS PATTERN ON WEDNESDAY...THOUGH
THE WIND FIELD ALOFT IS WEAKER...SO NOT EXPECTING GALES WEDNESDAY.
WINDS WILL GRADUALLY SHIFT MORE NORTHERLY AS HIGH PRESSURE SHIFTS EAST
AND SEVERAL LOWS PASS BY WELL TO THE SOUTH OF THE LAKE.

KMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
     ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
     ILZ032-ILZ033-ILZ039...11 AM TUESDAY TO 7 PM TUESDAY.

IN...WIND ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019...11 AM
     TUESDAY TO 7 PM TUESDAY.

LM...GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745...9 AM
     TUESDAY TO 9 PM TUESDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WATERS
     UNTIL 9 AM TUESDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Apr 20, 4:24 PM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
324 PM CDT MON APR 20 2015

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
212030-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
324 PM CDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG GUSTY WINDS ARE EXPECTED ON TUESDAY...WITH WINDS OF 20 TO
30 MPH AND GUSTS OF 40 TO 45 MPH.

COLDER THAN AVERAGE CONDITIONS MAY SET THE STAGE FOR AREAS OF
MORNING FROST AND POSSIBLE NEAR FREEZING CONDITIONS DURING THE MID
TO LATER PORTION OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-212030-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
324 PM CDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT TUESDAY...WITH GALE FORCE WINDS ALSO POSSIBLE.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-212030-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
324 PM CDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

KJB

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 3:54 AM EDTGale WarningLOT18 hr

Nearby

Wind Advisories in Illinois, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.